MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERLOC PORT ACCESS KIT 20G X 0.75IN; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS POWERLOC PORT ACCESS KIT 20G X 0.75IN; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 2652034
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of recn1042 showed one other similar product complaints from this lot number.(b)(4).
 
Event or Problem Description
It was reported that the chloraprep applicator was completely empty when it was removed from the port access kit during the placement procedure.No patient involvement.

Brand Name
POWERLOC PORT ACCESS KIT 20G X 0.75IN
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7541049
Report Number3006260740-2018-01089
Device Sequence Number13511253
Product Code LJT
UDI-Device Identifier00801741044472
UDI-Public(01)00801741044472
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source user facility
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/24/2018
Report Date (Section F) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2652034
Device Catalogue Number2652034
Device Lot NumberRECN1042
Was Device Available for Evaluation? No
Event Location Hospital
Date Report to Manufacturer05/02/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1